# SDR FDEA2019100762470

- Difficulty date: October 6, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA385023
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT FLOORBEAM AT STATION 1902,  BETWEEN X=-20 AND X=-30 FOUND CORRODED.  REPAIRED THE FLOORBEAM IAW EA 1-5321-T0349919 A P1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
